# SDR 08FDEA01107

- Difficulty date: March 22, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N466FE
- Make and model: Boeing 727225
- Aircraft serial: 21292
- Aircraft time: 52,750 hours, 37,405 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPARTMENT, FLOORBEAM CORRODED BETWEEN BL 0 BL 25L , B.S. 950D
